# SDR WTAA960168

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - BIRD STRIKE REPORTED ABOVE RIGHT ENGINE INTAKE ON DEPARTURE FROM SFO.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
